MathSciNet Relay Station
MathSciNet bibliographic data
MR368586 (51 #4827) 76.35 (35Q99 76.58)
Conley, Charles C.; Smoller, Joel A. On the structure of magnetohydrodynamic shock waves. Comm. Pure Appl. Math. 27 (1974), 367–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement